# SDR C2XA02SH148

- Difficulty date: December 18, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- Aircraft time: 11,263 hours, 8,977 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 14525480003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C CHECK CARGO DOOR CUT OUT LOWER BEAM WAS FOUND TO HAVE CORROSION.  MAINTENANCE REMOVED AND REPLACED AFFECTED BEAM IAW EMB 145 SRM 51-40-06.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
